# SDR AWXA0000235

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 45,441 hours, 32,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FS 967 RBL 44 UPPER T-CAP CORRODED.  CUT OUT DAMAGED AREA 737 SRM 53-30-51, FABRICATED REPAIR PARTS IAW 737 SRM 53-30-51, INSTALLED PARTS IAW 737 SRM 53-30-51 FIG 202, MAT''L USED ANGLE, BAC 1490-2887 7075T6  FILLER .125 7075  T6.
